On small sumsets in abelian groups
Structure theory of set addition, Astérisque no. 258  (1999), p. 317-321
@incollection{AST_1999__258__317_0,
     author = {Vsevolod, Lev F.},
     title = {On small sumsets in abelian groups},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {317-321},
     zbl = {0956.11008},
     mrnumber = {1701206},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__317_0}
}
Vsevolod, Lev F. On small sumsets in abelian groups, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 317-321. http://www.numdam.org/item/AST_1999__258__317_0/

Kemperman J. H. B., On small sumsets in an abelian group, Acta Math., 103, 1960, 63-88. | Article | MR 110747 | Zbl 0108.25704